MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR, DLA, SA, 19", 300 LB, SL

Medline Industries, LP MEDLINE; TRANS CHAIR, DLA, SA, 19", 300 LB, SL
Catalog Number MDS808200F3S
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, DLA, SA, 19", 300 LB, SL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093--275
MDR Report Key50938011
Report Number1417592-2026-10477
Device Sequence Number13449132
Product Code INM
UDI-Device Identifier00884389102483
UDI-Public00884389102483
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200F3S
Device Lot Number73624080002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown